# SDR HNAA2016080200235

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 51,498 hours, 60,566 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 88101133
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FO YAW DAMPER KICKED OFF AND ADI ROLLED OVER.  ADI SELF CLEARED ON GROUND.  NR 2 AHRS R & R.  YAW DAMPER OPS GOOD IAW MM 22-10-06.  NR 2 ADI OPS GOOD IAW MM 34-27-01.
